# SDR COMA0060278

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 2,806 hours, 2,959 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Part number: 172825
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING, LEFT HAND MLG INDICATED INTRANSIT.  TIGHTENED LOOSE PROXIMITY TARGET ON LEFT HAND MLG UPLOCK.
